PRICE CHANGE NOTIFICATIONS

We never spam, we will only send notifications about price changes.

Product Features:

  • ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets Compare to Bayer Aspirin active ingredient
  • SAFE PAIN RELIEF plus lifesaving benefits Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart
  • HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains
  • CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer This product is gluten free, as well as caffeine and dye free
  • ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs Use for adults and children 12 years and over

Buying Guides

Working Out In Your Office: Why Not?

You may not realize it but your office is secretly a fitness center. You read it right.

Insane Chocolate Cravings

Man cannot live on chocolate alone, but woman can.

Women are notorious for using food as an outlet for stress. Food has been called the good girl

How to Choose a Fitness Instructor

Fitness instructors can be a great motivational help in achieving your fitness goals because of their knowledge in creating safe and effective

Slimming Down "Big" Legs

Fat distribution patterns. Everyone has a different fat distribution pattern. Some people put on fat in their upper bodies - arms, upper back and chest. For others,

How to Get Fit With Workout Videos

If you enjoy aerobic classes but you don't have the time or budget to join a fitness center, your next best option is to do a video workout at home. Exercise videos are also convenient